Alert archive / Tennessee / Tornado Warnings in 2025
Tornado Warning 55, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Apr 5, 2025, 4:46 PM CDT for 4 counties in Tennessee. It was in force for 44 min. 31 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2025, 4:46 PM CDT (21:46 UTC)
- Expired
- Apr 5, 2025, 5:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Cheatham County, TN, Davidson County, TN, Sumner County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 16 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 4:46 PM CDT | TSTM WND DMG | Belle Meade, TN | Large tree down on power lines just past Richland Creek on Clarendon Ave. |
| Apr 5, 4:48 PM CDT | TSTM WND DMG | Nashville, TN | Large tree down blocking Cleeces Ferry Rd. and Old Hickory Blvd. |
| Apr 5, 4:50 PM CDT | TSTM WND DMG | 3 Nw Inglewood, TN | Multiple downed trees, minor roof damage to home and damage to outbuilding. |
| Apr 5, 4:50 PM CDT | TSTM WND DMG | Nashville, TN | Trees down in Haynes Park. |
| Apr 5, 4:54 PM CDT | TSTM WND DMG | 1 Nnw Belle Meade, TN | Large tree reported down on powerlines on Clarendon Ave at Richland Creek. Time approximated by radar. |
| Apr 5, 4:56 PM CDT | TSTM WND DMG | 1 Nw Berry Hill, TN | A tree was reported down onto a Shell Gas Station next to Zanies on 8th Avenue in Nashville. Time approximated by radar. |
| Apr 5, 4:58 PM CDT | TSTM WND DMG | 1 Wnw Madison, TN | Tree reported down on a powerline at the corner of Diane Road and Williams Ave in Madison. Time approximated by radar. |
| Apr 5, 5:00 PM CDT | TSTM WND DMG | 2 Ese Hendersonville, TN | Damage to back yard fence caused by fallen tree. Time estimated based on radar. |
| Apr 5, 5:00 PM CDT | TSTM WND DMG | 2 Nw Lakewood, TN | Powerline pole snapped and structure damage on Robinson Rd. Service van also blown over from wind. |
| Apr 5, 5:00 PM CDT | TSTM WND DMG | 2 S Goodlettsville, TN | Large tree branches snapped and laying in parking lot at Rivergate Mall. |
| Apr 5, 5:00 PM CDT | TSTM WND DMG | 2 Sse Goodlettsville, TN | Downed stop lights along Gallatin Rd with damage to road signs. |
| Apr 5, 5:00 PM CDT | TSTM WND DMG | 2 Wnw Hendersonville, TN | Major roof damage to buildings along west main street. Metal siding piled up in front of Red Rooster Cafe. |
| Apr 5, 5:04 PM CDT | TSTM WND DMG | 1 S Hendersonville, TN | Trees uprooted. |
| Apr 5, 5:05 PM CDT | TSTM WND DMG | 4 N Hendersonville, TN | Barn destroyed. Time estimated by RADAR. |
| Apr 5, 5:05 PM CDT | TSTM WND GST 67 | Nashville, TN | BNA gusted to 58 kts. |
| Apr 5, 5:06 PM CDT | TSTM WND DMG | Goodlettsville, TN | Several trees down across Rivergate Pkwy. |
| Apr 5, 5:07 PM CDT | TSTM WND DMG | 3 Ne Hendersonville, TN | Trees down, shutters damaged. Time estimated from RADAR. |
| Apr 5, 5:08 PM CDT | TSTM WND DMG | 2 Wnw Hendersonville, TN | Roof was peeled off of a building along Main Street, close to Jolly Ollies in Hendersonville. Time approximated by radar. |
| Apr 5, 5:08 PM CDT | TSTM WND DMG | 5 N Hendersonville, TN | Fence was downed in the Durham Farms community in Hendersonville. Time approximated by radar. |
| Apr 5, 5:08 PM CDT | TSTM WND DMG | Hendersonville, TN | A few trees down at the 1100 block on Whitely Pl. |
| Apr 5, 5:08 PM CDT | TSTM WND GST 60 | Hendersonville, TN | Estimated 60+ mph near Indian Lake and Main. |
| Apr 5, 5:10 PM CDT | TSTM WND DMG | 2 Ne Hendersonville, TN | Tree down on home along Tyne Bay Drive in Hendersonville. Time approximated by radar. |
| Apr 5, 5:10 PM CDT | TSTM WND DMG | 2 Nne Lakewood, TN | Trees and powerlines down at Curtis Crossroads & Roberta Drive, forcing the closure of the road. Time approximated by radar. |
| Apr 5, 5:12 PM CDT | TSTM WND DMG | Gallatin, TN | Significant structural damage to a large building at 135 Baker Ln. |
| Apr 5, 5:12 PM CDT | TSTM WND DMG | Gallatin, TN | Trees down near Hwy 25 behind Cambridge Farms. |
| Apr 5, 5:13 PM CDT | TSTM WND GST 46 | 3 Ene Hendersonville, TN | Mesonet station AV854 Mt. Juliet. |
| Apr 5, 5:15 PM CDT | TSTM WND DMG | 3 N Mount Juliet, TN | Damage to house fascia and fence paneling. |
| Apr 5, 5:16 PM CDT | TSTM WND DMG | 10 Nw Lebanon, TN | Trees and power lines down along Hwy 109 in Laguardo. |
| Apr 5, 5:16 PM CDT | TSTM WND DMG | 1 W Gallatin, TN | Tree was reported down on a home near the Aldis in Gallatin. Time approximated by radar. |
| Apr 5, 5:16 PM CDT | TSTM WND DMG | 5 Sw Gallatin, TN | Several large trees down in Rivermont off Douglas Bend in Gallatin. Time approximated by radar. |
| Apr 5, 5:18 PM CDT | TSTM WND DMG | 7 S Gallatin, TN | Numerous trees down, damage to carports and shingles blown of houses. A barn damaged. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 1:43 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.8 hours before the alert went out and 338 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted.
743
WFUS54 KOHX 052146
TOROHX
TNC021-037-165-189-052230-
/O.NEW.KOHX.TO.W.0055.250405T2146Z-250405T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
446 PM CDT Sat Apr 5 2025
The National Weather Service in Nashville has issued a
* Tornado Warning for...
Davidson County in Middle Tennessee...
Southwestern Sumner County in Middle Tennessee...
Northwestern Wilson County in Middle Tennessee...
Southeastern Cheatham County in Middle Tennessee...
* Until 530 PM CDT.
* At 446 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles south of Joelton, or 7 miles northwest of
Nashville, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Madison, Hendersonville, and Goodlettsville around 455 PM CDT.
Lakewood and Old Hickory around 500 PM CDT.
Gallatin around 505 PM CDT.
Other locations impacted by this tornadic thunderstorm include Green
Hill, Berry Hill, Whites Creek, Beaman Park, and Bells Bend.
This includes the following highways...
Interstate 40 between mile markers 197 and 233.
Interstate 65 between mile markers 81 and 103.
Interstate 24 between mile markers 34 and 52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3638 8637 3619 8635 3608 8697 3624 8706
3636 8683 3635 8682 3636 8679 3638 8678
3642 8672 3641 8669 3642 8669
TIME...MOT...LOC 2146Z 247DEG 51KT 3622 8690
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
40/Sizemore2 follow-up statements
595
WWUS54 KOHX 052156
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
456 PM CDT Sat Apr 5 2025
TNC021-052206-
/O.CAN.KOHX.TO.W.0055.000000T0000Z-250405T2230Z/
Cheatham TN-
456 PM CDT Sat Apr 5 2025
...THE TORNADO WARNING FOR SOUTHEASTERN CHEATHAM COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3623 8635 3615 8680 3630 8692 3636 8683
3635 8682 3636 8679 3638 8678 3642 8672
3642 8671 3641 8670 3641 8669 3642 8669
3638 8637
TIME...MOT...LOC 2156Z 247DEG 51KT 3628 8673
$$
TNC037-165-189-052230-
/O.CON.KOHX.TO.W.0055.000000T0000Z-250405T2230Z/
Davidson TN-Sumner TN-Wilson TN-
456 PM CDT Sat Apr 5 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHEASTERN DAVIDSON...SOUTHWESTERN SUMNER AND NORTHWESTERN WILSON
COUNTIES...
At 456 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Madison, or 7 miles north of Nashville, moving
northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Lakewood, Hendersonville, Goodlettsville, and Old Hickory around
500 PM CDT.
Gallatin around 505 PM CDT.
Other locations impacted by this tornadic thunderstorm include Green
Hill and Whites Creek.
This includes the following highways...
Interstate 40 between mile markers 207 and 209.
Interstate 65 between mile markers 85 and 103.
Interstate 24 between mile markers 35 and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3623 8635 3615 8680 3630 8692 3636 8683
3635 8682 3636 8679 3638 8678 3642 8672
3642 8671 3641 8670 3641 8669 3642 8669
3638 8637
TIME...MOT...LOC 2156Z 247DEG 51KT 3628 8673
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
40/Sizemore602
WWUS54 KOHX 052212 RRA
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
512 PM CDT Sat Apr 5 2025
TNC037-052222-
/O.CAN.KOHX.TO.W.0055.000000T0000Z-250405T2230Z/
Davidson TN-
512 PM CDT Sat Apr 5 2025
...THE TORNADO WARNING FOR NORTHEASTERN DAVIDSON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3638 8637 3626 8635 3622 8658 3624 8659
3626 8664 3629 8664 3630 8667 3635 8673
3638 8673 3640 8674 3642 8672 3641 8669
3642 8669
TIME...MOT...LOC 2212Z 245DEG 48KT 3637 8649
$$
TNC165-189-052230-
/O.CON.KOHX.TO.W.0055.000000T0000Z-250405T2230Z/
Sumner TN-Wilson TN-
512 PM CDT Sat Apr 5 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
SOUTHWESTERN SUMNER AND NORTHWESTERN WILSON COUNTIES...
At 512 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Gallatin, moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southwestern Sumner and northwestern Wilson Counties, including the
following locations... Green Hill.
This includes Interstate 65 between mile markers 98 and 103.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3638 8637 3626 8635 3622 8658 3624 8659
3626 8664 3629 8664 3630 8667 3635 8673
3638 8673 3640 8674 3642 8672 3641 8669
3642 8669
TIME...MOT...LOC 2212Z 245DEG 48KT 3637 8649
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
40/SizemoreWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 5, 12:12 PM CDT, 4 hours 34 minutes earlier. Its key messages:
- Updated at 1204 PM CDT Sat Apr 5 2025
- Major life-threatening flooding is expected to develop for northwest Middle Tennessee late tonight through Sunday morning. Additional rainfall of 3 to 5 inches will be common with localized 6-7 inch amounts. Additional rain will quickly aggravate existing flood conditions and produce new flash flooding. Emergency personnel and resources should be ready to activate for evacuations and water rescues. River levels will remain elevated into next week, including the Cumberland and Duck Rivers.
- Severe thunderstorms will be possible again this afternoon and evening. Damaging winds, large hail, and torrential downpours will be the main features, and there will be a risk for tornadoes. All of middle Tennessee is at risk, however the best concern is west of I-65 and south of I-40.
- General thunderstorms can be expected for locations east of I-65 on Sunday. In addition, rivers and creeks will be running high and several river flood points will run above action and flood stages through mid week.
Area forecast discussion, Apr 5, 12:12 PM CDT, 4 hours 34 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1212 PM CDT Sat Apr 5 2025 ...New AVIATION... .KEY MESSAGES... Updated at 1204 PM CDT Sat Apr 5 2025 - Major life-threatening flooding is expected to develop for northwest Middle Tennessee late tonight through Sunday morning. Additional rainfall of 3 to 5 inches will be common with localized 6-7 inch amounts. Additional rain will quickly aggravate existing flood conditions and produce new flash flooding. Emergency personnel and resources should be ready to activate for evacuations and water rescues. River levels will remain elevated into next week, including the Cumberland and Duck Rivers. - Severe thunderstorms will be possible again this afternoon and evening. Damaging winds, large hail, and torrential downpours will be the main features, and there will be a risk for tornadoes. All of middle Tennessee is at risk, however the best concern is west of I-65 and south of I-40. - General thunderstorms can be expected for locations east of I-65 on Sunday. In addition, rivers and creeks will be running high and several river flood points will run above action and flood stages through mid week. && .SHORT TERM... (Rest of today through Sunday) Issued at 1053 AM CDT Sat Apr 5 2025 The ending to this round of severe weather is in site. The boundary is meandering northward for the next several hours and it will move south again overnight and tomorrow. There will finally be enough umph to push this mess out of middle TN by Monday. Additional 2 to 6 inches of rain will be possible...and falling over already saturated soil could spell disaster. The flash flood watch has been extended eastward another row of counties. Even with the rain coming to an end rivers and creeks will continue to run high. && .LONG TERM... (Sunday Night through next Saturday) Issued at 1053 AM CDT Sat Apr 5 2025 High pressure will begin to sink south at the beginning of the long term forecast providing some very needed relief. The temperatures will definitely feel cooler behind the front. Lows and highs will be 5-10 degrees below normal for this time of year. Another low and cold front drops down from Canada Thursday/Friday. The extended models still have some timing and strength differences to work out. Right now this system looks to fast moving for our area and no severe weather is expected. && .AVIATION... (18Z TAFS) Issued at 1204 PM CDT Sat Apr 5 2025 Another round of heavy rain...showers and thunderstorms expected this evening and tonight. CKV will remain IFR/MVFR while BNA/MQY will become IFR after 00Z and CSV/SRB after 05Z. The heaviest rain will begin to move out west to east tomorrow starting around 14Z at CKV. Even after the rain tappers off...CIGS will remain low at IFR/MVFR. && .PRELIMINARY POINT TEMPS/POPS... Nashville 57 67 42 60 / 90 80 20 0 Clarksville 50 57 38 61 / 100 60 10 0 Crossville 60 67 41 52 / 80 90 50 10 Columbia 58 69 41 59 / 90 80 20 0 Cookeville 60 68 41 54 / 90 90 40 10 Jamestown 58 67 39 53 / 80 100 50 10 Lawrenceburg 62 70 43 58 / 90 80 30 0 Murfreesboro 59 69 41 58 / 90 90 30 0 Waverly 50 59 38 60 / 100 60 10 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Sunday morning for TNZ005>011-023>031- 056>063-075-077-093>095. && SHORT TERM...12 LONG TERM....12 AVIATION.....12
In the hours before
Local storm report, Apr 5, 12:15 PM CDT, 4 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1215 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 PM Flash Flood 3 WSW Waverly 36.08N 87.84W
04/05/2025 Humphreys TN Trained Spotter
Videos and photos received of high water
blocking Brown Town Road near entrance of
Walmart in Waverly. Car stalled in high
water.
&&
APBSpecial weather statement, Apr 5, 2:07 PM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Nashville TN
207 PM CDT Sat Apr 5 2025
TNZ005-006-023-051945-
Stewart TN-Montgomery TN-Houston TN-
207 PM CDT Sat Apr 5 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN MONTGOMERY...STEWART AND
NORTHERN HOUSTON COUNTIES THROUGH 245 PM CDT...
At 207 PM CDT, Doppler radar was tracking a strong thunderstorm over
Paris Landing State Park, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Erin, Cumberland City, Houston County Airport, Land Between The
Lakes, Indian Mound, Dover, Palmyra, Tennessee Ridge, Big Rock,
Woodlawn, and Clarksville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3666 8785 3663 8785 3664 8734 3634 8755
3625 8795 3631 8796 3635 8798 3637 8800
3645 8806 3652 8804 3656 8803 3668 8807
TIME...MOT...LOC 1907Z 230DEG 40KT 3647 8809
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BaggettSpecial weather statement, Apr 5, 4:27 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Nashville TN
427 PM CDT Sat Apr 5 2025
TNZ007>009-052215-
Robertson TN-Sumner TN-Macon TN-
427 PM CDT Sat Apr 5 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN SUMNER...NORTHWESTERN
MACON AND ROBERTSON COUNTIES THROUGH 515 PM CDT...
At 427 PM CDT, Doppler radar was tracking a strong thunderstorm near
Springfield, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Portland, Ridgetop, Mitchellville, Oak Grove, Millersville, White
House, Greenbrier, Cottontown, Orlinda, Cross Plains, Springfield,
Westmoreland, and Coopertown.
This includes Interstate 65 between mile markers 103 and 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3664 8615 3654 8613 3639 8673 3641 8675
3637 8679 3636 8684 3638 8686 3637 8686
3639 8689 3638 8692 3642 8698 3660 8697
3665 8682 3665 8659 3663 8657 3665 8651
TIME...MOT...LOC 2127Z 246DEG 42KT 3645 8688
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
LNMLocal storm report, Apr 5, 4:46 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
446 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM Tstm Wnd Dmg Dickson 36.08N 87.38W
04/05/2025 Dickson TN Public
Power lines down at the Waffle House and
Pilot on Hwy 46 at the I-40 exit, debris on
road near Pomona, other trees and power
lines down around the area.
&&The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 8:53 PM CDT | River Flood Advisory | OHX | Humphreys | 11 hr |
| Apr 5, 5:24 AM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Stewart | 36 min |
| Apr 5, 5:58 AM CDT | Special Weather Statement | OHX | Houston, Stewart | 47 min |
| Apr 5, 6:46 AM CDT | Special Weather Statement | OHX | Cheatham, Dickson | 29 min |
| Apr 5, 6:50 AM CDT | Special Weather Statement | OHX | Robertson | 25 min |
| Apr 5, 7:11 AM CDT | Special Weather Statement | OHX | Cheatham, Robertson | 34 min |
| Apr 5, 7:30 AM CDT | Flash Flood Warning | OHX | Cheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 1 more | 31 hr |
| Apr 5, 7:32 AM CDT | Special Weather Statement | OHX | Sumner | 28 min |
| Apr 5, 9:38 AM CDT | Flash Flood Warning | OHX | Cheatham, Clay, Davidson, Dickson, Macon, Montgomery and 5 more | 4 hr |
| Apr 5, 2:07 PM CDT | Special Weather Statement | OHX | Stewart | 38 min |
| Apr 5, 2:24 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 36 min |
| Apr 5, 2:57 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 50 min |
| Apr 5, 2:58 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 47 min |
| Apr 5, 3:34 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Houston, Humphreys, Montgomery, Perry and 1 more | 56 min |
| Apr 5, 3:48 PM CDT | River Flood Advisory | OHX | Hickman | 7 hr |
| Apr 5, 3:55 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson | 34 min |
| Apr 5, 4:03 PM CDT | Flash Flood Warning | OHX | Hickman, Humphreys, Lawrence, Lewis, Maury, Perry and 1 more | 19 hr |
| Apr 5, 4:06 PM CDT | Tornado Warning | OHX | Dickson, Hickman, Humphreys | 24 min |
| Apr 5, 4:21 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Robertson, Williamson | 54 min |
| Apr 5, 4:27 PM CDT | Special Weather Statement | OHX | Robertson, Sumner | 48 min |
| Apr 5, 4:30 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Montgomery, Robertson, Sumner, Wilson | 19 hr |
| Apr 5, 4:32 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Rutherford, Sumner, Williamson and 1 more | 18 hr |
| Apr 5, 4:42 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Robertson, Sumner | 48 min |
| Apr 5, 4:51 PM CDT | Tornado Warning | OHX | Macon, Robertson, Sumner | 24 min |
| Apr 5, 5:00 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Macon, Rutherford, Smith, Sumner, Trousdale and 1 more | 60 min |
| Apr 5, 5:10 PM CDT | Tornado Warning | OHX | Macon, Sumner, Trousdale, Wilson | 50 min |
| Apr 5, 5:38 PM CDT | Tornado Warning | OHX | Clay, Macon | 31 min |
| Apr 5, 5:40 PM CDT | Flash Flood Warning | OHX | Bedford, Hickman, Marshall, Maury, Rutherford, Williamson and 1 more | 17 hr |
| Apr 5, 5:49 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Smith | 56 min |
| Apr 5, 6:14 PM CDT | Flash Flood Warning | OHX | Clay, DeKalb, Jackson, Macon, Overton, Putnam and 4 more | 12 hr |
Nearby
Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.